# SDR 2009FA0000591

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Corroded
- Location: Zone 100
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON WEB AT BS 986.5 RBL 32
